# SDR GTIA021250

- Difficulty date: November 26, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LEADING EDGE PANEL NR 1168C HAS BARE METAL, CORRODED.  MATERIAL LOSS IS OUT OF LIMITS, FABRICATED NEW LT LEADING EDGE PANEL.
